MAUDE Adverse Event Report: PTS DIAGNOSTICS CARDIOCHEK PLUS ANALYZER; CLINICAL CHEMISTY ANALYZER

PTS DIAGNOSTICS CARDIOCHEK PLUS ANALYZER; CLINICAL CHEMISTY ANALYZER
Model Number 1.11
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon visual inspection of the battery compartment, plastic case damage indicative of improper/forceful removal of the batteries with a foreign object was observed.Pts is confident that this damage occurred post-distribution, as there are no manufacturing steps that would cause this type of damage.The customer allegation of overheating was not observed on the returned analyzer.Numerous battery compartment improvements have already been implemented prior to these allegations from the field.Process improvements and part specifications have enhanced seating and hold capacity of the battery contacts.Additionally, a new battery compartment design (approved by the fda per k193406) eliminates the potential for overheating by removing the point of contact that an unseated terminal would reach.
 
Event or Problem Description
Contact stated that when batteries are inserted into their cardiochek plus it gets hot to the touch.

Brand Name
CARDIOCHEK PLUS ANALYZER
Common Device Name
CLINICAL CHEMISTY ANALYZER
Manufacturer (Section D)
PTS DIAGNOSTICS
4600 anson blvd
whitestown IN 46075
Manufacturer (Section G)
PTS DIAGNOSTICS
4600 anson blvd
whitestown IN 46075
Manufacturer Contact
randall cundiff
4600 anson blvd
whitestown, IN 46075
MDR Report Key22215198
Report Number1836135-2025-00010
Device Sequence Number20866002
Product Code CGA
UDI-Device Identifier00381932700016
UDI-Public(01)00381932700016(8012)1.11
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K140068
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1.11
Device Catalogue Number2700
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/02/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2025
Initial Report FDA Received Date06/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown